# SDR SWAA096237

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 70,729 hours, 59,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654642735
- Part serial: E5119
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT WING NR 2 O/B FLAP CORRODED.  REMOVED AND REPLACED O/B FLAP PER MM.
